Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

okay...so i'm nauseated, bleeding, cramping, feel like my ovaries are on fire and I just had some weird stuff come out of me....

I have an IUD as well but I've had like 4 periods this month when I normally only have a period every 4-5 months...

I don't know what's going on but I feel really sick.

I've been feeling "pregnant" for weeks but I took a test a week or two ago and it was negative and now all those symptoms. whats up with that?

Answer Question
 
Anonymous

Asked by Anonymous at 11:42 PM on Oct. 30, 2010 in Pregnancy

Answers (8)
  • You need to go to the ER.
    musicpisces

    Answer by musicpisces at 11:43 PM on Oct. 30, 2010

  • Are you sure your IUD isn't causing this? I'd get that checked out first and foremost. I had a Paragard IUD put in me wrong and bled a lot, had cramping, and a burning sensation in my nether region.
    Nanixh

    Answer by Nanixh at 11:46 PM on Oct. 30, 2010

  • Yeah... you better go get it checked out. The burning in the ovaries is what has me worried. Also what kind of weird stuff came out? And how long have you had the IUD?
    SleepingBeautee

    Answer by SleepingBeautee at 11:47 PM on Oct. 30, 2010

  • Hope you haven't had this long :/ you need to call your doctor, pronto...better yet, visit that ER.
    trijobaby

    Answer by trijobaby at 11:48 PM on Oct. 30, 2010

  • You really should have already been to the doctors. If it is in wrong, I don't know if there is anyway that you might have gotten pregnant, even though you tested negative, it could be a tubal pregnancy which could be very bad, expecially if your tubes were to burst.
    yomomma1A

    Answer by yomomma1A at 11:49 PM on Oct. 30, 2010

  • Was it a watery sort of blood tinged discharge? Are you using Mirena? Mirena side effects include ovarian cysts. They rupture, which make you leak fluid and can burn and be VERY painful. They heal on their own, but you may want some pain meds and an Ultrasound to make sure you are okay.
    Musicmom80

    Answer by Musicmom80 at 12:37 AM on Oct. 31, 2010

  • OH yeah, Mirena can make you feel pregnant when you aren't too.
    Musicmom80

    Answer by Musicmom80 at 12:37 AM on Oct. 31, 2010

  • I would call and ask your doctor. It could be a hormone imbalance or the iud
    ladyambition

    Answer by ladyambition at 2:51 AM on Oct. 31, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN